Advanced Search
Article Contents
Article Contents

Smooth roughness of exponential dichotomies, revisited

Abstract Related Papers Cited by
  • As a direct consequence of well-established proof techniques, we establish that the invariant projectors of exponential dichotomies for parameter-dependent nonautonomous difference equations are as smooth as their right-hand sides. For instance, this guarantees that the saddle-point structure in the vicinity of hyperbolic solutions inherits its differentiability properties from the particular given equation.
    Mathematics Subject Classification: Primary: 34D09; Secondary: 37B55, 39A30.


    \begin{equation} \\ \end{equation}
  • [1]

    B. Aulbach and N. Van Minh, The concept of spectral dichotomy for linear difference equations II, J. Difference Equ. Appl., 2 (1996), 251-262.doi: 10.1080/10236199608808060.


    B. Aulbach and T. Wanner, The Hartman-Grobman theorem for Carathéodory-type differential equations in Banach spaces, Nonlin. Analysis (TMA), 40 (2000), 91-104.doi: 10.1016/S0362-546X(00)85006-3.


    _______, Topological simplification of nonautonomous difference equations, J. Difference Equ. Appl., 12 (2006), 283-296.doi: 10.1080/10236190500489384.


    R. H. Abraham, J. E. Marsden and T. Ratiu, Manifolds, Tensor Analysis, and Applications, Second edition, Applied Mathematical Sciences, 75, Springer, Berlin etc., 1988.doi: 10.1007/978-1-4612-1029-0.


    L. Barreira and C. Valls, Smooth robustness of exponential dichotomies, Proc. Am. Math. Soc., 139 (2011), 999-1012.doi: 10.1090/S0002-9939-2010-10531-2.


    A. Carvalho, J. Langa and J. Robinson, Attractors for Infinite-Dimensional Non-autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer, New York, 2013.doi: 10.1007/978-1-4614-4581-4.


    S.-N. Chow and J. K. Hale, Methods of Bifurcation Theory, Grundlehren der mathematischen Wissenschaften, 251, Springer, Berlin etc., 1996.


    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lect. Notes Math., 840, Springer, Berlin etc., 1981.


    T. Kato, Perturbation Theory for Linear Operators, Reprint of the 1980 edition, Classics in Mathematics, Springer-Verlag, Berlin, 1995.


    P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Mathematical Surveys and Monographs, 176, AMS, Providence, RI, 2011.doi: 10.1090/surv/176.


    K. J. Palmer, Transversal heteroclinic points and Cherry's example of a nonintegrable Hamiltonian system, J. Differ. Equations, 65 (1986), 321-360.doi: 10.1016/0022-0396(86)90023-9.


    _______, A perturbation theorem for exponential dichotomies, Proc. R. Soc. Edinb. Section A, 106 (1987), 25-37.doi: 10.1017/S0308210500018175.


    _______, Exponential dichotomies, the shadowing lemma and transversal homoclinic points, in Dynamics Reported. Vol. 1 (eds. U. Kirchgraber and H.-O. Walther), B.G. Teubner and John Wiley and Sons, Stuttgart/Chichester etc., 1988, 265-306.


    C. Pötzsche, Geometric Theory of Discrete Nonautonomous Dynamical Systems, Lect. Notes Math., 2002, Springer, Berlin etc., 2010.doi: 10.1007/978-3-642-14258-1.


    _______, Nonautonomous bifurcation of bounded solutions I: A Lyapunov-Schmidt approach, Discrete Contin. Dyn. Syst. (Series B), 14 (2010), 739-776.doi: 10.3934/dcdsb.2010.14.739.


    _______, Nonautonomous continuation of bounded solutions, Commun. Pure Appl. Anal., 10 (2011), 937-961.doi: 10.3934/cpaa.2011.10.937.


    B. Sandstede, Verzweigungstheorie Homokliner Verdopplungen, Ph.D. thesis, Universität Stuttgart, Germany, 1993.


    K. Sakamoto, Estimates on the strength of exponential dichotomies and application to integral manifolds, J. Differ. Equations, 107 (1994), 259-279.doi: 10.1006/jdeq.1994.1012.


    Y. Yi, A generalized integral manifold theorem, J. Differ. Equations, 102 (1993), 153-187.doi: 10.1006/jdeq.1993.1026.


    K. Yosida, Functional Analysis, Grundlehren der mathematischen Wissenschaften, 123, Springer, Berlin etc., 1980.

  • 加载中

Article Metrics

HTML views() PDF downloads(162) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint